RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 1(397), Pages 185–186 (Mi umn9394)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Chekanov tori and pseudotoric structures

N. A. Tyurin

Joint Institute for Nuclear Research, Bogoliubov Laboratory of Theoretical Physics

DOI: https://doi.org/10.4213/rm9394

Full text: PDF file (342 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:1, 181–182

Bibliographic databases:

Document Type: Article
MSC: 53D05, 53D12
Presented: A. G. Sergeev
Accepted: 03.11.2010

Citation: N. A. Tyurin, “Chekanov tori and pseudotoric structures”, Uspekhi Mat. Nauk, 66:1(397) (2011), 185–186; Russian Math. Surveys, 66:1 (2011), 181–182

Citation in format AMSBIB
\Bibitem{Tyu11}
\by N.~A.~Tyurin
\paper Chekanov tori and pseudotoric structures
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 1(397)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9394}
\crossref{https://doi.org/10.4213/rm9394}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841692}
\zmath{https://zbmath.org/?q=an:1220.53096}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66..181T}
\elib{http://elibrary.ru/item.asp?id=20423162}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 1
\pages 181--182
\crossref{https://doi.org/10.1070/RM2011v066n01ABEH004734}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294605900009}
\elib{http://elibrary.ru/item.asp?id=17002201}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959552528}


Linking options:
  • http://mi.mathnet.ru/eng/umn9394
  • https://doi.org/10.4213/rm9394
  • http://mi.mathnet.ru/eng/umn/v66/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Tyurin, “Nonstandard Lagrangian tori and pseudotoric structures”, Theoret. and Math. Phys., 171:2 (2012), 700–703  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. N. A. Tyurin, “Pseudotoric structures on a hyperplane section of a toric manifold”, Theoret. and Math. Phys., 182:2 (2015), 159–172  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:326
    Full text:80
    References:59
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019